10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger, F., & Steinerberger, S. (2016). On the discrepancy of jittered sampling. Journal of Complexity, 33, 199–216. https://doi.org/10.1016/j.jco.2015.11.003
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662
Edelsbrunner, H., & Pausinger, F. (2016). Approximation and convergence of the intrinsic volume. Advances in Mathematics, 287, 674–703. https://doi.org/10.1016/j.aim.2015.10.004
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
Pausinger, F., & Steinerberger, S. (2015). On the distribution of local extrema in quantum chaos. Physics Letters, Section A, 379(6), 535–541. https://doi.org/10.1016/j.physleta.2014.12.010
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
Pausinger, F. (2015). On the approximation of intrinsic volumes. IST Austria.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
Pausinger, F., & Svane, A. (2015). A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity, 31(6), 773–797. https://doi.org/10.1016/j.jco.2015.06.002
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
Edelsbrunner, H., & Pausinger, F. (2014). Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision, 50(1), 164–177. https://doi.org/10.1007/s10851-013-0468-x
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
Pausinger, F. (2013). Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics, 43, 43–50. https://doi.org/10.1016/j.endm.2013.07.008
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
Edelsbrunner, H., & Pausinger, F. (2013). Stable length estimates of tube-like shapes. In 17th IAPR International Conference on Discrete Geometry for Computer Imagery (Vol. 7749, pp. XV–XIX). Seville, Spain: Springer. https://doi.org/10.1007/978-3-642-37067-0
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger, F. (2012). Weak multipliers for generalized van der Corput sequences. Journal de Theorie Des Nombres Des Bordeaux, 24(3), 729–749. https://doi.org/10.5802/jtnb.819
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger, F. (2012). Elementary solutions of the bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry, 8(1), 63–78.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger, F., & Steinerberger, S. (2016). On the discrepancy of jittered sampling. Journal of Complexity, 33, 199–216. https://doi.org/10.1016/j.jco.2015.11.003
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662
Edelsbrunner, H., & Pausinger, F. (2016). Approximation and convergence of the intrinsic volume. Advances in Mathematics, 287, 674–703. https://doi.org/10.1016/j.aim.2015.10.004
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
Pausinger, F., & Steinerberger, S. (2015). On the distribution of local extrema in quantum chaos. Physics Letters, Section A, 379(6), 535–541. https://doi.org/10.1016/j.physleta.2014.12.010
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
Pausinger, F. (2015). On the approximation of intrinsic volumes. IST Austria.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
Pausinger, F., & Svane, A. (2015). A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity, 31(6), 773–797. https://doi.org/10.1016/j.jco.2015.06.002
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
Edelsbrunner, H., & Pausinger, F. (2014). Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision, 50(1), 164–177. https://doi.org/10.1007/s10851-013-0468-x
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
Pausinger, F. (2013). Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics, 43, 43–50. https://doi.org/10.1016/j.endm.2013.07.008
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
Edelsbrunner, H., & Pausinger, F. (2013). Stable length estimates of tube-like shapes. In 17th IAPR International Conference on Discrete Geometry for Computer Imagery (Vol. 7749, pp. XV–XIX). Seville, Spain: Springer. https://doi.org/10.1007/978-3-642-37067-0
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger, F. (2012). Weak multipliers for generalized van der Corput sequences. Journal de Theorie Des Nombres Des Bordeaux, 24(3), 729–749. https://doi.org/10.5802/jtnb.819
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger, F. (2012). Elementary solutions of the bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry, 8(1), 63–78.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed